# SDR DALA2023063005249

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 13,586 hours, 6,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 596427-14 / SECTION III ONE-TIME INSPECTION. ER/A 596427-14AD, REV B / AT, OR PRIOR TO 26JUL23 ACCOMPLISH ONE-TIME SECTION III INSTRUCTIONS. A321 / FUSELAGE / FR30-32, STR 26L-STR 27L / GROUND DAMAGE. (LP# 2837526).
